Open Access
Translator Disclaimer
April 1997 Central limit theorem for the Edwards model
W. König, F. den Hollander, R. van der Hofstad
Ann. Probab. 25(2): 573-597 (April 1997). DOI: 10.1214/aop/1024404412

Abstract

The Edwards model in one dimension is a transformed path measure for standard Brownian motion discouraging self-intersections. We prove a central limit theorem for the endpoint of the path, extending a law of large numbers proved by Westwater. The scaled variance is characterized in terms of the largest eigenvalue of a one-parameter family of differential operators, introduced and analyzed by van der Hofstad and den Hollander. Interestingly, the scaled variance turns out to be independent of the strength of self-repellence and to be strictly smaller than one (the value for free Brownian motion).

Citation

Download Citation

W. König. F. den Hollander. R. van der Hofstad. "Central limit theorem for the Edwards model." Ann. Probab. 25 (2) 573 - 597, April 1997. https://doi.org/10.1214/aop/1024404412

Information

Published: April 1997
First available in Project Euclid: 18 June 2002

zbMATH: 0873.60009
MathSciNet: MR1434119
Digital Object Identifier: 10.1214/aop/1024404412

Subjects:
Primary: 60F05, 60J55, 60J65

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.25 • No. 2 • April 1997
Back to Top